JournalsjemsVol. 12, No. 5pp. 1117–1149

Stability of the Pohožaev obstrucion in dimension 3

  • Olivier Druet

    École Normale Supérieure de Lyon, France
  • Paul Laurain

    École Normale Supérieure de Lyon, France
Stability of the Pohožaev obstrucion in dimension 3 cover
Download PDF

Abstract

We investigate problems connected to the stability of the well-known Pohožaev obstruction. We generalize results which were obtained in the minimizing setting by Brezis and Nirenberg [2] and more recently in the radial situation by Brezis and Willem [3].

Cite this article

Olivier Druet, Paul Laurain, Stability of the Pohožaev obstrucion in dimension 3. J. Eur. Math. Soc. 12 (2010), no. 5, pp. 1117–1149

DOI 10.4171/JEMS/225